Gromov-witten invariants on grassmannians

Anders Skovsted Buch, Andrew Kresch, Harry Tamvakis

Research output: Contribution to journalArticlepeer-review

61 Scopus citations
Original languageEnglish (US)
Pages (from-to)901-915
Number of pages15
JournalJournal of the American Mathematical Society
Issue number4
StatePublished - Oct 2003
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


  • Flag varieties
  • Grassmannians
  • Gromov-Witten invariants
  • Littlewood-Richardson rule
  • Quantum cohomology
  • Schubert varieties

Cite this